Previous |  Up |  Next


oscillation; nonoscillation; delay-differential equation; asymptotic behaviour
This paper deals with property A and B of a class of canonical linear homogeneous delay differential equations of $n$-th order.
[1] Dzurina, J.: A comparison theorem for linear delay-differential equations. Arch. Math. (Brno) 31 (1995), 113–120. MR 1357979 | Zbl 0841.34071
[2] Dzurina, J.: Asymptotic properties of $n$-th order differential equations. Math. Nachr. 171 (1995), 149–156. MR 1316355 | Zbl 0817.34039
[3] Fink, A.M. and Kusano, T.: Nonoscillation theorems for differential equations with general deviating arguments. Lecture Notes in Math. #1032, 224–239, Springer, Berlin. MR 0742641
[4] Gyori, I. and Ladas, G.: Oscillation Theory of Delay Differential Equations. Clarendon Press, Oxford, 1991. MR 1168471
[5] Kiguradze, I.T.: On the oscillation of solutions of the equation $d^m u/dt^m + a(t)|u|^n \text{sign}\, u=0$. Mat. Sb. 65 (1964), 172–187 (Russian). MR 0173060 | Zbl 1004.34012
[6] Kusano, T. and Naito, M.: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509–532. MR 0620288
[7] Kusano, T, Naito, M. and Tanaka, K.: Oscillatory and asymptotic behaviour of solutions of a class of linear ordinary differential equations. Proc. Roy. Soc. Edinburgh Sect. A 90 (1981), 25–40. MR 0636062
[8] Ladde, G.S, Lakshmikantham, V. and Zhang, B.G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker, Inc. New York, 1987. MR 1017244
[9] Parhi, N. and Padhi, S.: On asymptotic behaviour of delay differential equations of third order. Nonlinear Anal. TMA 34 (1998), 391–403. MR 1635717
[10] Parhi, N. and Padhi, S.: Asymptotic behaviour of a class of third order delay differential equations. Math. Slovaca 50 (2000), 315–333. MR 1775304
[11] Trench, W.F.: Canonical forms and principal systems for general disconjugate equations. Trans. Amer. Math. Soc. 189 (1974), 319–327. MR 0330632 | Zbl 0289.34051
Partner of
EuDML logo